Alert archive / New Mexico / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 348, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 7, 2023, 2:28 PM MDT for Chaves County, New Mexico. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2023, 2:28 PM MDT (20:28 UTC)
- Expired
- Jul 7, 2023, 3:15 PM MDT
- In force
- 47 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 157 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 12:18 PM MDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jul 7, 12:18 PM MDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 1218 PM MDT Fri Jul 7 2023 ...New AVIATION... .SYNOPSIS... Issued at 239 AM MDT Fri Jul 7 2023 Very hot temperatures will continue for the next seven days with near record warmth in an increasing number of locations by next week. Daily rounds of isolated to at times scattered showers and thunderstorms will continue to drift east and southeastward off the central mountain chain and southwest mountains over lower elevations, while west central and northwest areas remain on the drier side for this time of year with spottier storms producing more in the way of wind than rain. Exceptions look to occur today and Monday, when showers and thunderstorms will probably increase in coverage even over the west central and northwest mountains. Also, there will be a risk of strong to severe thunderstorms across the northeast and east central plains each afternoon and evening. && .SHORT TERM... (Today through Saturday) Issued at 239 AM MDT Fri Jul 7 2023 High pressure will remain entrenched over southern NM, west TX and Chihuahua today. While light winds will be found in and near the dome of high pressure, to the north an upper level speed max will persist across northern AZ, northern NM and southern CO with an embedded shortwave perturbation expected to roll into the northeast corner of the forecast area late today. In addition to diurnal heating, this shortwave should act as a forcing mechanism for a few strong to severe storms in and near Union county late this afternoon and into the evening. At the surface, low level moisture has remained in place east of the central mountain chain with some advection taking place in the lower Rio Grande valley early this morning. Some of this moisture will mix out into the early afternoon, but many areas along and east of the central mountain chain, and to a lesser extent in the lower Rio Grande valley will have a chance for showers and thunderstorms. Deeper boundary layer moisture (dewpoints in the 50’s F) and higher PWATs will yield higher CAPE values and more efficient rainfall in the far eastern plains today with Union county in the northeast observing highest values along with better directional shear due to backed surface flow and the aforementioned shortwave riding amid the westerlies aloft. This will keep the northeast in the most favorable area for strong to severe storms through the evening. Mid level moisture is still modeled to increase more today, originating from deeper nocturnal convection on the Sonora-Chihuahua border, and this will spell more virga and/or high-based showers and dry thunderstorms over portions of west central, northwestern and north central NM. Gusty dry microbursts will accompany this activity today. The increase in high cumulus spreading into high stratocumulus and shower/storm activity may keep some western and central zones from reaching yesterday’s high temperature values. Meanwhile in the east, a warmer start and southwest wind will boost readings in the eastern plains a few to several degrees. A few locales are within 4 to 6 degrees of record highs, but will hold off on a Heat Advisory for today. Some CAMs and the HREF are indicating a potential second round of storms for Union county this evening, but storm activity should mostly wane by midnight. The exact evolution of these storms will dictate exactly how the low level moisture spills back to the south and west tonight, but it is modeled to make a run back to the central mountain chain and just barely squeeze into the central NM Rio Grande valley. This recharge in moisture will set the stage for more storms along and east of the central mountain chain Saturday afternoon with higher and more spatially widespread CAPE and shear that will keep a threat for strong to severe storms. Storms west of the central mountain chain on Saturday would again be much less efficient at producing appreciable rainfall, but the gusty downburst winds would still loom. Surface winds would still be highest in northern zones, but would likely undergo a slight reduction Saturday as the speed max aloft crests farther north. Temperatures would run a few to several degrees cooler in eastern zones due to the moist, cool intrusion Saturday morning while remaining areas stay near persistence. && .LONG TERM... (Saturday night through Thursday) Issued at 239 AM MDT Fri Jul 7 2023 The main weather concerns through the extended forecast will be a hazardous heat wave, periods of thunderstorms with small wetting footprints producing dry microbursts west of the central mountain chain, and almost daily rounds of strong to severe thunderstorms under northwest flow aloft on the northeast and east central plains. Saturday through Thursday, the center of high pressure at 500 mb is forecast to vary its position over southwest NM and southeast AZ. The high pressure system will also build and broaden, reaching as high as 597 DAM during the first half of next week. Near record high temperatures will be common next week, and at least a few records may be set as high temperatures climb up to 14 degrees above normal. The warmest readings are expected on Thursday. A string of days >= 100 F looks likely in Albuquerque next week, near 105 F in Socorro, and >= 105 in Roswell. Each afternoon and early evening, scattered to isolated showers and thunderstorms are generally forecast to develop over the central mountain chain, west central and southwest mountains, then travel to the east and southeast over lower elevations. Wetting footprints will be smallest north of Highway 60 and west of the central mountain chain, where PWATs will be lowest, and surface dewpoints look to remain quite dry. Inverted V temperature/dewpoint profiles will result in erratic thunderstorm wind gusts near and in some cases probably above 50 mph there. A disturbance passing north of NM will draw some better moisture northward underneath the upper level high pressure system on Monday with increased coverage of showers and thunderstorms as far north and west as Gallup, Grants, Cuba, and Chama. Also, a moist backdoor front that penetrates the eastern plains Sunday night will set the stage for one of the better severe weather outbreaks of the week across northeast and east central areas Monday afternoon and evening. && .AVIATION... (18Z TAFS) Issued at 1148 AM MDT Fri Jul 7 2023 Increased shower and thunderstorm coverage remains on track for this afternoon and early evening. Deepest moisture for thunderstorms is for the eastern plains where a few strong cells will be capable of large hail, gusty downburst winds and brief heavy downpours. Areas farther west will have less low-level moisture to work with and be on the drier side. While these drier showers in central and western NM will likely not produce much rainfall, they will produce gusty and dry microbursts winds. Areas of low clouds will redevelop in northeast and east-central NM as rain cooled air from organized thunderstorms in the Southern Plains. && .FIRE WEATHER... Issued at 239 AM MDT Fri Jul 7 2023 ...CRITICAL FIRE WEATHER FOR WEST CENTRAL, NORTH CENTRAL, AND NORTHWEST AREA FORECAST ZONES TODAY... Much like yesterday, today’s fire weather concerns will be concentrated over west central, northwestern and north central zones where a strong jet aloft will help bring unseasonably strong west winds to the area. Occasional gusts up to 35 mph will be possible this afternoon, especially over the peaks of the Chuskas, Tusas and Jemez. Above normal, hot temperatures will also persist today while low level moisture remains absent and afternoon humidity values drop to less than 15 percent in these areas. High Haines indices of 5-6 will also be in place across these west central, northwestern to north central areas. While prevailing wind speeds might be a bit marginal for widespread critical fire weather today, another element that will threaten is gusty virga showers and/or dry thunderstorms, as mid level moisture will stretch into this area, and a Red Flag Warning remains in effect to cover all of these threats. Elsewhere, wetting storms will tend to favor areas east of the central mountain chain with drier storms over southwestern to central areas of the state. The jet aloft responsible for today’s stronger winds in northern NM will begin to lift northward more on Saturday, but still breezy to windy conditions will linger in northern NM, particularly in the high country close to the NM-CO border where elevated to marginally critical conditions are forecast. Similar to Friday, a threat for dry thunderstorms and/or virga will linger over some west central to north central zones Saturday. Meanwhile, strong to severe storms capable of heavy downpours will impact eastern NM Saturday. Winds should decrease more into Sunday as high pressure builds stronger and more directly over NM. This will boost temperatures even more above normal during the first half of next week while posing difficulty for deep moisture to enter NM. Faint moisture may keep scattered storms in the forecast over the southwestern mountains through the middle of next week, but most zones in the forecast area will tend to stay on the drier side. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 96 57 96 56 / 5 0 0 0 Dulce........................... 88 46 90 45 / 10 5 0 0 Cuba............................ 89 56 90 56 / 20 10 0 0 Gallup.......................... 92 51 93 53 / 10 0 0 0 El Morro........................ 89 51 89 54 / 10 5 0 0 Grants.......................... 92 50 95 52 / 10 5 5 0 Quemado......................... 89 54 91 57 / 20 10 10 5 Magdalena....................... 91 63 91 64 / 50 20 20 10 Datil........................... 89 56 89 59 / 40 20 20 10 Reserve......................... 94 50 96 52 / 20 5 10 0 Glenwood........................ 98 63 100 67 / 20 5 10 0 Chama........................... 81 45 83 46 / 10 5 0 0 Los Alamos...................... 89 63 88 64 / 30 10 10 5 Pecos........................... 88 57 88 59 / 30 10 20 10 Cerro/Questa.................... 83 46 85 46 / 20 20 5 5 Red River....................... 76 44 79 45 / 20 20 5 10 Angel Fire...................... 80 40 80 39 / 30 20 20 10 Taos............................ 89 51 90 50 / 20 10 5 5 Mora............................ 85 51 85 51 / 30 10 30 10 Espanola........................ 94 59 96 56 / 20 10 5 5 Santa Fe........................ 90 62 89 62 / 30 20 10 10 Santa Fe Airport................ 94 59 92 59 / 20 10 10 5 Albuquerque Foothills........... 95 68 97 69 / 30 20 10 10 Albuquerque Heights............. 97 67 99 67 / 30 10 5 5 Albuquerque Valley.............. 99 64 101 64 / 30 10 5 5 Albuquerque West Mesa........... 97 66 100 66 / 30 10 5 5 Belen........................... 99 61 101 64 / 30 20 10 10 Bernalillo...................... 98 65 100 66 / 30 10 5 5 Bosque Farms.................... 99 61 100 62 / 30 20 10 10 Corrales........................ 98 65 101 66 / 30 10 5 5 Los Lunas....................... 99 62 101 64 / 30 20 5 10 Placitas........................ 95 66 96 67 / 30 10 10 5 Rio Rancho...................... 97 66 98 67 / 30 10 5 5 Socorro......................... 99 70 101 71 / 40 30 10 10 Sandia Park/Cedar Crest......... 89 59 89 62 / 30 20 10 10 Tijeras......................... 92 56 92 58 / 30 20 10 10 Edgewood........................ 93 52 92 55 / 30 10 10 10 Moriarty/Estancia............... 94 51 93 52 / 30 20 10 10 Clines Corners.................. 90 55 89 56 / 30 10 20 10 Mountainair..................... 91 57 92 59 / 30 20 20 20 Gran Quivira.................... 92 59 92 62 / 30 20 20 20 Carrizozo....................... 95 67 97 69 / 30 30 20 20 Ruidoso......................... 87 62 87 63 / 30 30 30 10 Capulin......................... 85 54 77 56 / 40 40 30 30 Raton........................... 89 54 84 56 / 30 30 30 20 Springer........................ 93 57 86 59 / 30 20 20 20 Las Vegas....................... 90 55 88 55 / 20 10 30 10 Clayton......................... 90 60 77 60 / 30 40 10 20 Roy............................. 92 59 81 60 / 30 20 20 20 Conchas......................... 102 64 91 66 / 30 30 20 20 Santa Rosa...................... 98 63 90 64 / 30 20 20 20 Tucumcari....................... 101 63 89 64 / 30 30 10 20 Clovis.......................... 98 66 93 67 / 30 40 20 20 Portales........................ 100 66 96 68 / 30 40 10 20 Fort Sumner..................... 100 66 93 67 / 30 40 10 10 Roswell......................... 103 73 103 75 / 30 30 10 0 Picacho......................... 96 65 93 66 / 40 30 20 10 Elk............................. 92 62 92 63 / 30 30 30 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for NMZ101-105-120- 121. && SHORT TERM...52 LONG TERM....44 AVIATION...33
In the hours before
Special weather statement, Jul 7, 1:06 PM MDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
106 PM MDT Fri Jul 7 2023
NMZ227-230-071930-
Union County-Johnson and Bartlett Mesas Including Raton Pass-
106 PM MDT Fri Jul 7 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN UNION AND
NORTHEASTERN COLFAX COUNTIES THROUGH 130 PM MDT...
At 106 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Des Moines, moving southeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Des Moines and Folsom.
This includes Highway 64 between Mile Markers 382 and 401.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
LAT...LON 3698 10412 3697 10376 3675 10317 3658 10375
TIME...MOT...LOC 1906Z 307DEG 47KT 3685 10375
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 7, 1:43 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
143 PM MDT Fri Jul 7 2023
NMZ234-236>238-072030-
Chaves County Plains-Roosevelt County-Quay County-De Baca County-
143 PM MDT Fri Jul 7 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF NORTHWESTERN
ROOSEVELT, EASTERN DE BACA, NORTH CENTRAL CHAVES AND SOUTHWESTERN
QUAY COUNTIES THROUGH 230 PM MDT...
At 142 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Fort Sumner to 9 miles
east of Mesa to 16 miles west of Dexter. Movement was northeast at 25
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Roswell, Fort Sumner, Dexter, Hagerman, House, Bitter Lake Wildlife
Refuge, Taiban, Tolar, Bottomless Lakes State Park and Elkins.
This includes the following highways...
Highway 285 between Mile Markers 90 and 150.
Highway 60 between Mile Markers 320 and 353.
Highway 380 between Mile Markers 156 and 178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3461 10372 3460 10374 3457 10374 3411 10396
3310 10419 3316 10490 3400 10463 3478 10420
3478 10413 3466 10370 3463 10370
TIME...MOT...LOC 1942Z 247DEG 22KT 3455 10416 3398 10452 3315 10465
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 7, 1:54 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
154 PM MDT Fri Jul 7 2023
NMZ233-234-237-072045-
Guadalupe County-Quay County-De Baca County-
154 PM MDT Fri Jul 7 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL DE
BACA, WEST CENTRAL QUAY AND NORTHEASTERN GUADALUPE COUNTIES THROUGH
245 PM MDT...
At 153 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Cuervo, or 9 miles northeast of Santa Rosa, moving east
at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Santa Rosa, Puerto De Luna, Newkirk, Santa Rosa Lake State Park,
Sumner Lake State Park, Cuervo and Sumner Lake.
This includes Interstate 40 between Mile Markers 274 and 309.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
&&
LAT...LON 3491 10411 3451 10436 3470 10473 3514 10469
3519 10412 3515 10413 3515 10410
TIME...MOT...LOC 1953Z 258DEG 32KT 3500 10453
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 7, 1:56 PM MDT, 32 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
156 PM MDT Fri Jul 7 2023
NMZ230>232-072030-
Eastern San Miguel County-Harding County-Union County-
156 PM MDT Fri Jul 7 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN SAN
MIGUEL, NORTHEASTERN HARDING AND WEST CENTRAL UNION COUNTIES THROUGH
230 PM MDT...
At 156 PM MDT, Doppler radar was tracking a strong thunderstorm near
Mosquero, moving east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mosquero, Bueyeros and Yates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern New Mexico.
&&
LAT...LON 3570 10399 3621 10397 3623 10348 3575 10345
TIME...MOT...LOC 1956Z 258DEG 32KT 3581 10392
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 7, 2:11 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
211 PM MDT Fri Jul 7 2023
NMZ227-230-072100-
Union County-Johnson and Bartlett Mesas Including Raton Pass-
211 PM MDT Fri Jul 7 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF CENTRAL UNION COUNTY
THROUGH 300 PM MDT...
At 211 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Grenville, or 21 miles northwest of Clayton,
moving southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clayton, Grenville, Clayton Lake State Park, Seneca and Mount Dora.
This includes Highway 64 between Mile Markers 395 and 429.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern New Mexico.
&&
LAT...LON 3623 10342 3622 10379 3651 10391 3690 10347
3655 10300 3653 10300
TIME...MOT...LOC 2011Z 318DEG 26KT 3667 10346
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHSpecial weather statement, Jul 7, 2:25 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
225 PM MDT Fri Jul 7 2023
NMZ234>238-072115-
Chaves County Plains-Roosevelt County-Curry County-Quay County-De
Baca County-
225 PM MDT Fri Jul 7 2023
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF WESTERN ROOSEVELT,
EASTERN DE BACA, CENTRAL CHAVES, SOUTHWESTERN QUAY AND SOUTHWESTERN
CURRY COUNTIES THROUGH 315 PM MDT...
At 224 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southwest of House to 19 miles
northwest of Kenna to 11 miles southwest of Roswell. Movement was
northeast at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Roswell, Dexter, Hagerman, Melrose, Elida, Bitter Lake Wildlife
Refuge, Elkins, Taiban, Tolar and Kenna.
This includes the following highways...
Highway 285 between Mile Markers 85 and 123.
Highway 60 between Mile Markers 331 and 367.
Highway 380 between Mile Markers 156 and 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
east central New Mexico.
&&
LAT...LON 3302 10383 3306 10464 3317 10485 3398 10425
3467 10415 3457 10354
TIME...MOT...LOC 2024Z 217DEG 18KT 3456 10397 3400 10406 3325 10466
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPHThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:51 PM MDT | Special Weather Statement | ABQ | De Baca | 24 min |
| Jul 7, 1:04 PM MDT | Special Weather Statement | ABQ | Chaves, De Baca | 41 min |
| Jul 7, 1:06 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| Jul 7, 1:17 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Lincoln, Quay | 3 hr |
| Jul 7, 1:20 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 40 min |
| Jul 7, 1:43 PM MDT | Special Weather Statement | ABQ | Chaves, De Baca | 47 min |
| Jul 7, 1:46 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| Jul 7, 1:54 PM MDT | Special Weather Statement | ABQ | Guadalupe | 51 min |
| Jul 7, 1:56 PM MDT | Special Weather Statement | ABQ | Harding | 34 min |
| Jul 7, 2:11 PM MDT | Special Weather Statement | ABQ | Union | 49 min |
| Jul 7, 2:13 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 47 min |
| Jul 7, 2:19 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 3 hr |
| Jul 7, 2:25 PM MDT | Special Weather Statement | ABQ | Chaves | 50 min |
| Jul 7, 2:37 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jul 7, 2:41 PM MDT | Special Weather Statement | ABQ | Harding | 49 min |
| Jul 7, 2:52 PM MDT | Fire Weather Watch | ABQ | Cibola, Los Alamos, McKinley, Rio Arriba, Sandoval, San Juan | 13 hr |
| Jul 7, 3:05 PM MDT | Special Weather Statement | ABQ | Curry, Roosevelt | 40 min |
| Jul 7, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 52 min |
| Jul 7, 3:13 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 32 min |
| Jul 7, 3:35 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 55 min |
| Jul 7, 3:37 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| Jul 7, 3:46 PM MDT | Special Weather Statement | ABQ | Curry | 29 min |
| Jul 7, 4:13 PM MDT | Special Weather Statement | ABQ | Bernalillo | 32 min |
| Jul 7, 4:34 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jul 7, 4:41 PM MDT | Special Weather Statement | ABQ | 34 min | |
| Jul 7, 4:58 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 47 min |
| Jul 7, 5:45 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.